MathSciNet Relay Station
MathSciNet bibliographic data
MR550082 (81h:18013) 18G10 (55M35 57Q10)
Wall, C. T. C. Periodic projective resolutions. Proc. London Math. Soc. (3) 39 (1979), no. 3, 509–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement